# SDR SIMA201001503

- Difficulty date: January 14, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 13,319 hours, 11,752 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermal Switch
- Part number: 110415041
- Condition: Inoperative
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3456 DURING CRUISE, CREW REPORTED THEY RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  THEY CLOSED CROSS BLEED AND BOTH ENGINE VALVES.  THE MESSAGE WAS INTERMITTENT THEN WENT ON AND DID NOT DISAPPEAR.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SGF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE THERMAL SWITCH IN LT PYLON PER AMM 36-20-02 ALL OPERATIONAL CHECKS ARE GOOD IAW EMB AMM 36-20-02-700-801A.  ALSO PERFORMED OPERATIONAL TEST OF THE AIR BLEED SYSTEM.  NO FAULTS OR MESSAGES NOTED AT THIS TIME IAW AMM 36-00-00-710-001-A00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
